# SDR DHLA2008745612

- Difficulty date: September 8, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELTA BEAM LOWER WEB LOWER SKIN AND ATTACHMENT HARDWARE ARE CORRODED AT BS 741 BS 770 BS 780 BS 800.  REPAIRED FUSELAGE WEB SECTIONS DELTA BEAM AREA FROM BS 740 TO BS 750 BETWEEN LBL 5 AND RBL 5 FROM BS 795 TO BS 804 BETWEEN LBL 1 AND RBL 5 IAW B727 SRM 51-40-2 FIG 1.
